Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 313, Number 2
HTML articles powered by AMS MathViewer

Orbital parameters for induced and restricted representations
Ronald L. Lipsman PDF
Trans. Amer. Math. Soc. 313 (1989), 433-473
Periodic orbits of maps of $Y$
Lluís Alsedà, Jaume Llibre and Michał Misiurewicz PDF
Trans. Amer. Math. Soc. 313 (1989), 475-538
Remarks on classical invariant theory
Roger Howe PDF
Trans. Amer. Math. Soc. 313 (1989), 539-570
Projections onto translation-invariant subspaces of $H^ 1(\textbf {R})$
Dale E. Alspach and David C. Ullrich PDF
Trans. Amer. Math. Soc. 313 (1989), 571-588
Accessory parameters for punctured spheres
Irwin Kra PDF
Trans. Amer. Math. Soc. 313 (1989), 589-617
A calculus approach to hyperfunctions. II
Tadato Matsuzawa PDF
Trans. Amer. Math. Soc. 313 (1989), 619-654
Band-limited functions: $L^ p$-convergence
Juan A. Barceló and Antonio Córdoba PDF
Trans. Amer. Math. Soc. 313 (1989), 655-669
Small zeros of quadratic forms over number fields. II
Jeffrey D. Vaaler PDF
Trans. Amer. Math. Soc. 313 (1989), 671-686
A characterization of nonchaotic continuous maps of the interval stable under small perturbations
D. Preiss and J. Smítal PDF
Trans. Amer. Math. Soc. 313 (1989), 687-696
Optimal stopping of two-parameter processes on nonstandard probability spaces
Robert C. Dalang PDF
Trans. Amer. Math. Soc. 313 (1989), 697-719
Lie groups that are closed at infinity
Harry F. Hoke PDF
Trans. Amer. Math. Soc. 313 (1989), 721-735
Characterizations of normal quintic $K$-$3$ surfaces
Jin Gen Yang PDF
Trans. Amer. Math. Soc. 313 (1989), 737-751
Extending homeomorphisms and applications to metric linear spaces without completeness
Tadeusz Dobrowolski PDF
Trans. Amer. Math. Soc. 313 (1989), 753-784
Conjugation and the prime decomposition of knots in closed, oriented $3$-manifolds
Katura Miyazaki PDF
Trans. Amer. Math. Soc. 313 (1989), 785-804
Stable processes with drift on the line
Sidney C. Port PDF
Trans. Amer. Math. Soc. 313 (1989), 805-841
Cyclic extensions of $K(\sqrt {-1})/K$
Jón Kr. Arason, Burton Fein, Murray Schacher and Jack Sonn PDF
Trans. Amer. Math. Soc. 313 (1989), 843-851
On the Hopf index and the Conley index
Christopher K. McCord PDF
Trans. Amer. Math. Soc. 313 (1989), 853-860